# SDR UPS06548093

- Difficulty date: September 10, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 18,723 hours, 12,256 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON NR 2 PYLON, AFT BULKHEAD RT SIDE LOWER CORNER GOUGED BLKHD MILL AND NDT WERE DONE ON TRAV #T6/628543.  GUSSET WAS FAB ON TR AV #T6/630053, FILLER WAS FAB ON TRAV #T6/630052.  SHOT PEEN REWORKED AREA PER SOPM 20-10-03.  LOCATED AND DRILLED GUSSET AND FILLER FINISHED REWORK AREA, FILLER AND GUSSET PER SOPM 20-43-03.  INSTALLED REPAIR GUSSET AND FILLER PER FINAL EA 757-5453-27-A1533 STEPS 1-8.
